# SDR ALG2001F00030

- Difficulty date: October 19, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N3174Y
- Make and model: Bell 206L-3
- Aircraft serial: 51038
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 23053299
- Part serial: X146549
- Condition: Corroded
- Location: Engine
- Part time: 1,830 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE RECEIVED FOR TIME CHANGE ON 3RD AND 4TH STAGE WHEEL RETIREMENT.  TURBINE HAD A MFG LINER INSTALLED.  REMOVED COMBUSTION SECTION AND FOUND SULFIDATION ON 1ST STAGE WHEEL BLADES.  CHECK 1ST STAGE WHEELS FOR PROPER COATING.(K)
